RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 12, Pages 1650–1654 (Mi de10508)  

Partial Differential Equations

Relative Stabilization of a Nonlinear Degenerate Parabolic Equation

O. V. Khramtsov

Vitebsk State University named after P. M. Masherov

Full text: PDF file (723 kB)

English version:
Differential Equations, 2001, 37:12, 1736–1741

Bibliographic databases:

UDC: 517.957
Received: 13.02.2001

Citation: O. V. Khramtsov, “Relative Stabilization of a Nonlinear Degenerate Parabolic Equation”, Differ. Uravn., 37:12 (2001), 1650–1654; Differ. Equ., 37:12 (2001), 1736–1741

Citation in format AMSBIB
\Bibitem{Khr01}
\by O.~V.~Khramtsov
\paper Relative Stabilization of a Nonlinear Degenerate Parabolic Equation
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 12
\pages 1650--1654
\mathnet{http://mi.mathnet.ru/de10508}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967590}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 12
\pages 1736--1741
\crossref{https://doi.org/10.1023/A:1014471307972}


Linking options:
  • http://mi.mathnet.ru/eng/de10508
  • http://mi.mathnet.ru/eng/de/v37/i12/p1650

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019